uu.seUppsala universitets publikasjoner
Endre søk
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Competing first passage percolation on random graphs with finite variance degrees
Stockholm Univ, Dept Math, S-10691 Stockholm, Sweden.
Stockholm Univ, Dept Math, S-10691 Stockholm, Sweden.
Uppsala universitet, Teknisk-naturvetenskapliga vetenskapsområdet, Matematisk-datavetenskapliga sektionen, Matematiska institutionen, Analys och sannolikhetsteori.
2019 (engelsk)Inngår i: Random structures & algorithms (Print), ISSN 1042-9832, E-ISSN 1098-2418, Vol. 55, nr 3, s. 545-559Artikkel i tidsskrift (Fagfellevurdert) Published
Abstract [en]

We study the growth of two competing infection types on graphs generated by the configuration model with a given degree sequence. Starting from two vertices chosen uniformly at random, the infection types spread via the edges in the graph in that an uninfected vertex becomes type 1 (2) infected at rate lambda(1) (lambda(2)) times the number of nearest neighbors of type 1 (2). Assuming (essentially) that the degree of a randomly chosen vertex has finite second moment, we show that if lambda(1) = lambda(2), then the fraction of vertices that are ultimately infected by type 1 converges to a continuous random variable V is an element of (0,1), as the number of vertices tends to infinity. Both infection types hence occupy a positive (random) fraction of the vertices. If lambda(1) not equal lambda(2), on the other hand, then the type with the larger intensity occupies all but a vanishing fraction of the vertices. Our results apply also to a uniformly chosen simple graph with the given degree sequence.

sted, utgiver, år, opplag, sider
WILEY , 2019. Vol. 55, nr 3, s. 545-559
Emneord [en]
coexistence, competing growth, configuration model, continuous-time branching process, first passage percolation, random graphs
HSV kategori
Identifikatorer
URN: urn:nbn:se:uu:diva-393719DOI: 10.1002/rsa.20846ISI: 000482128300002OAI: oai:DiVA.org:uu-393719DiVA, id: diva2:1354784
Tilgjengelig fra: 2019-09-26 Laget: 2019-09-26 Sist oppdatert: 2019-09-26bibliografisk kontrollert

Open Access i DiVA

Fulltekst mangler i DiVA

Andre lenker

Forlagets fulltekst

Personposter BETA

Janson, Svante

Søk i DiVA

Av forfatter/redaktør
Janson, Svante
Av organisasjonen
I samme tidsskrift
Random structures & algorithms (Print)

Søk utenfor DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric

doi
urn-nbn
Totalt: 125 treff
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf